ClinVar Miner

Submissions for variant NM_001035.3(RYR2):c.13315C>A (p.Pro4439Thr) (rs746608828)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneDx RCV000182833 SCV000235220 uncertain significance not provided 2014-02-07 criteria provided, single submitter clinical testing p.Pro4439Thr (CCT>ACT): c.13315 C>A in exon 91 of the RYR2 gene (NM_001035.2). The P4439T variant in the RYR2 gene has not been reported as a disease-causing mutation or as a benign polymorphism to our knowledge. The P4439T variant was not observed in approximately 6000 individuals of European and African American ancestry in the NHLBI Exome Sequencing Project, indicating it is not a common benign variant in these populations. P4439T is a non-conservative amino acid substitution as these residues differ in polarity, charge, size and/or other properties and is more likely to impact secondary structure. The P4439 residue is conserved across species and is located in one of three mutation hot spots in the RYR2 gene (Medeiros-Domingo A et al., 2009). One other missense mutation has been reported within close proximity (E4431K) to residue Proline 4439. In silico algorithms are not consistent in their predictions but at least two concur that P4439T is damaging to the protein structure/function. We cannot definitively determine if P4439T is a disease-causing mutation or a rare benign variant. The variant is found in POSTMORTEM panel(s).

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.